Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Gysin homomorphism in generalized cohomology theories


Author: A. A. Solynin
Translated by: B. Bekker
Original publication: Algebra i Analiz, tom 17 (2005), nomer 3.
Journal: St. Petersburg Math. J. 17 (2006), 511-525
MSC (2000): Primary 14F20
Published electronically: March 21, 2006
MathSciNet review: 2167850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Detailed proofs of three formulas announced by Panin and Smirnov are elaborated upon.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14F20

Retrieve articles in all journals with MSC (2000): 14F20


Additional Information

A. A. Solynin
Email: a_solynin@mail.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-06-00918-6
PII: S 1061-0022(06)00918-6
Keywords: Grothendieck type formula, highest Chern class, self-intersection formula, excess formula
Received by editor(s): September 18, 2004
Published electronically: March 21, 2006
Article copyright: © Copyright 2006 American Mathematical Society